Mathematische Annalen

, Volume 296, Issue 1, pp 709–723

Vanishing periods of cusp forms over modular symbols

Authors

  • Avner Ash
    • Department of MathematicsOhio State University
  • David Ginzburg
    • Department of MathematicsOhio State University
  • Steven Rallis
    • Department of MathematicsOhio State University
Article

DOI: 10.1007/BF01445131

Cite this article as:
Ash, A., Ginzburg, D. & Rallis, S. Math. Ann. (1993) 296: 709. doi:10.1007/BF01445131

Mathematics Subject Classification (1991)

11F6711F75

Copyright information

© Springer-Verlag 1993